Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


please, I need some help
May 30, 2005

Hi. I tested twice for HIV antibodies after 4 years from my last bad behavior which put me at resk of HIV infection, and the result was negative, but I have several question wich cause me bad anxiety.

1- I have some allergic problems ie: asthma, sinus, and nose problem, Could this affect the production of antibodies or make the ELISA test false negative ?

2-I have a weak immune system because I masturbate a lot and I take a lot of antibiotic medicines. Could the problem above affect the production of antibodies or the ELISA test or I am clean and all this is bad anxiety ?

I need some expert help and support

Response from Dr. Conway

I would no longer worry about HIV, especially if you have not had any recent risk behaviour.

Masturbation and antibioitcs have nothing to do with your immune system and its ability to produce antibodies to HIV. Allergies can affect your immune system, but not in a way that would make you HIV test negative.



Previous
Does a combination of meds result in false test results?
Next
UNDETERMINED MEANS & GASTRIC BYPASS

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement